Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    7
  • comments
    3
  • views
    6668

Summer 2010, off to a bad start?

cutie123

204 views

Okay my acne scabs, have pretty much almost all cleared up. I went to the doctors, and he prescribed me to: acne medication 5 during the day, and adapelene gel .1%..

At first it was GREAT! It dryed up my piimple scabs sooo fast! now.. not sogreat, im gettin side affects :pray: dry, flaking skin (HURTS LIKE SH*T.).. and also, small little whiteheads all over my forehead, nd cheeks! :surprised: you cant really see them.. but when i wash my face its so horrible, i jsut want them out! :cry: I dont know which is causing these tiny whiteheads, the adapelene, or acne medication 5?! anyone else in this siutatoon, or was in this situation?? what can i do to get rid of these whiteheads? which cream/gel is causing them?? will the dry flakiness ever g away? pleas help me! i wanna swim with my friends! have fun! be careless! :( pleasee pleasee help me... im hopeless :( acne is ruining my life. :/



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×